# SDR GTIA2024072238251

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 27,501 hours, 12,067 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: D90ST2002000
- Part serial: 10452
- Condition: Faulted
- Location: Yellow Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR LO LVL COMPLIED WITH ECAM HYD SYS PAGE SHOWS ADEQUATE FLUID -PERFORMED TSM 29-13-00-810-801-A TO REMOVE AND REPLACE YELLOW SYS LOW LEVEL SWITCH IAW AMM 29-13-41. REMOVED AND REPLACED YELLOW SYS TRANS-MITTER IAW AMM 29-13-41. LEAK CHECK OK. OPS TEST OK. A/C OK FOR SERVICE.
